# SDR 95ZZZX2085

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123NH
- Make and model: Bell 206L-4
- Aircraft serial: 52076
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 206001053005
- Condition: Worn
- Location: M/R Bellcrank
- Component: 206001552001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A 100-HOUR AIRFRAME INSPECTION, THE MECHANIC NOTED THE BEARINGS (PN 206-001-053-005) WERE FOUND OUT OF LIMITS IAW BELL 26L-4 MM.  REPLACED BELLCRANK ASSY PN 206-001-552-001.
